# SDR QXEA0000520

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 3450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LONGERON THAT RUNS FROM TOP OF PASSENGER DOOR TO FRAME 3450 IS CRACKED AT FORWARD END WHERE IT ATTACHES TO FRAME 3450.  REPAIRED IAW HORIZON AIR EA 4-53-996.
